# SDR SWIA201334956

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 19,562 hours, 11,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY WARNING MESSAGE.  FLT#4859 REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM.
